MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1053/jinf.2001.0902

Медицинская библиотека · The Journal of infection · 2001

Toxic epidermal necrolysis induced by nevirapine therapy: description of two cases and review of the literature.

Cattelan A M, Trevenzoli M, Sasset L, Sgarabotto D, Lanzafame M, Meneghetti F

Клинический случайСтатьяПоддержка исследования: вне правительства СШАОбзорПеревод пока не подготовлен

Аннотация

We describe two cases of toxic epidermal necrolysis developed during an antiretroviral therapy regimen containing nevirapine. It seems likely that the poor adherence to the dose escalation regimen of nevirapine has caused this life-threatening disease. A complete and written information on the scheduled antiretroviral therapy is mandatory, above all for individuals coming from developing countries where language barriers have not yet been successfully overcome.

Для цитирования: Cattelan A M, Trevenzoli M, Sasset L, Sgarabotto D, Lanzafame M, Meneghetti F. Toxic epidermal necrolysis induced by nevirapine therapy: description of two cases and review of the literature.. The Journal of infection. 2001. DOI: 10.1053/jinf.2001.0902.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.